# SDR HEEA064654

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310102101
- Condition: Damaged
- Location: Main Rotor Hub
- Component: 407010100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAD SEPARATION BETWEEN LAMINATES.
